Infants' Tylenol Oral Suspension Liquid Medicine with Acetaminophen, Baby Fever Reducer & Pain Reliever for Minor Aches & Pains, Sore Throat, Headache & Toothache, Grape Flavor, 1 fl. oz
- 1-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
- The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
- This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
- It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
- Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
| Specific Uses For Product | Cold, Fever, Sore Throat |
| Ingredients | Sucralose, Glycerin, Flavors, Purified Water, Xanthan Gum, Sodium Benzoate, Fd&c Blue No. 1, Sorbitol Solution, Active Ingredient (in Each 5 ML) Acetaminophen 160 Mg Purpose Pain Reliever/fever Reducer Inactive Ingredients Anhydrous Citric Acid, D&c Red No. 33, High Fructose Corn Syrup, Microcrystalline Cellulose And Carboxymethylcellulose Sodium |
| Expiry Date | Aug 2027 |
| Product Benefits | Fever Control |
| Item Dimensions L X W X H | 1.26 X 2.24 X 4.27 Inches |
| Brand | Tylenol |
| Product Type | Medication |
| Item Weight | 44 Ounces |
-
Économisez 10 % lorsque vous achetez deux articles ou plus.
-
Obtenez 5 % de réduction sur votre prochain achat.
-
Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.
-
Les commandes sont traitées et expédiées depuis Toronto.
3-6 days (Domestic)
Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.
SKU |
BRSWIGD2OUMAA3L6 |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen |
Tags |
Infants' Tylenol Oral Suspension provides temporary relief from your child's minor aches and pains due to the common cold, flu, sore throat, headache, toothache. The formula of this liquid medicine also temporarily reduces fever and starts working in as little as 15 minutes. Each 5 milliliter dose contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain and is gentle on little tummies with a kid-friendly grape flavor. It includes a SimpleMeasure syringe with dosing for children 2 to 3 years of age. For dosing information for children 2 years and under, ask your healthcare professional. Help provide relief for your baby with Tylenol, the #1 pediatrician-recommended brand of pain reliever and fever reducer.
Informations importantes
Informations de sécurité
Avertissement hépatique: Ce produit contient de l'acétaminophène. Des lésions hépatiques sévères peuvent survenir si votre enfant prend plus de 5 doses en 24 heures, soit la quantité quotidienne maximale Avec d'autres médicaments contenant de l'acétaminophène Alerte allergique : l'acétaminophène peut provoquer des réactions cutanées sévères. Les symptômes peuvent inclure: En cas de réaction cutanée, arrêtez l'utilisation et demandez immédiatement de l'aide médicale. Mise en garde contre le mal de gorge : si le mal de gorge est sévère, persiste plus de 2 jours, est accompagné ou suivi de fièvre, de céphalées, d'éruptions cutanées, de nausées ou de vomissements, consultez rapidement un médecin. Ne pas utiliser Avec tout autre médicament contenant de l'acétaminophène (prescription ou non-prescription). Si vous ne savez pas si un médicament contient de l'acétaminophène, consultez un médecin ou un pharmacien. Si votre enfant est allergique à l'acétaminophène ou à l'un des ingrédients inactifs de ce produit Demandez à un médecin avant d'utiliser si votre enfant est atteint d'une maladie du foie Demandez à un médecin ou à un pharmacien avant d'utiliser si votre enfant prend la warfarine d'amincissement sanguin Lors de l'utilisation de ce produit, ne pas dépasser la dose recommandée (voir mise en garde contre le surdosage) Arrêtez l'utilisation et demandez à un médecin si la douleur s'aggrave ou dure plus de 5 jours La fièvre s'aggrave ou dure plus de 3 jours De nouveaux symptômes apparaissent Rougeur ou gonflement est présent Cela pourrait être le signe d'un état grave. Tenir hors de la portée des enfants. Mise en garde concernant le surdosage: En cas de surdosage, obtenir de l'aide médicale ou contacter immédiatement un centre antipoison. (1-800-222-1222) Une attention médicale rapide est essentielle pour les adultes ainsi que pourles enfants même si vous ne remarquez aucun signe ou symptôme.
Indications
Temporarily: Reduces fever Relieves minor aches and pains due to: The common cold Flu Headache Sore throat Toothache
Ingrédients
Active Ingredient (in each 5 mL) Acetaminophen 160 mg Purpose Pain reliever/fever reducer Inactive ingredients anhydrous citric acid, D&C red no. 33, FD&C blue no. 1, flavors, glycerin, high fructose corn syrup, microcrystalline cellulose and carboxymethylcellulose sodium, purified water, sodium benzoate, sorbitol solution, sucralose, xanthan gum
Directions
This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning) Shake well before using mL = milliliter Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Push air out of syringe. Insert syringe tip into bottle opening Flip bottle upside down. Pull yellow part of syringe to correct dose Dispense liquid slowly into child's mouth, toward inner cheek Repeat dose every 4 hours while symptoms last Do not give more than 5 times in 24 hours Replace cap tightly to maintain child resistance Dosing Chart Weight (lb) (Age (yr)): Dose (mL)* Under 24 lbs (under 2 years): ask a doctor 24-35 lbs (2-3 years): 5 mL *or as directed by a doctor Attention: use only enclosed syringe specifically designed for use with this product. Do not use any other dosing device. Other information: Store between 20-25°C (68-77°F) Questions or comments? call 1-800-458-1635 (toll-free) or 215-273-8755 (collect)
Avertissement juridique
Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.
Dimensions du produit
1.26 x 2.24 x 4.27 inches; 1.44 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









